# SDR ASAA2017030120048

- Difficulty date: March 1, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 57,493 hours, 26,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148A24885
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET TOP SURFACE AT BS 1088 HAS CORROSION ON TOP SUPPORT ANGLE.  ACFT GROUNDED. REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02.
